# SDR CALA2021100101748

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N1008
- Make and model: Boeing
- Aircraft serial: 60138
- Aircraft time: 9,776 hours, 1,420 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Location: Slat 6
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REGARDING AIR RETURN TO TLV, AHM SHOWING SLATS DRIVE EICAS CAUTION MAINT MESSAGE 27-22452 INBOARD SIDE OF SLAT 6 HAS A SLAT SKEW CONDITION.
